Expansion of lie groups and representations of SL(3, C)

Mukunda, N. (1969) Expansion of lie groups and representations of SL(3, C) Journal of Mathematical Physics, 10 (5). pp. 897-911. ISSN 0022-2488

Full text not available from this repository.

Official URL: http://link.aip.org/link/jmapaq/v10/i5/p897/s1

Related URL: http://dx.doi.org/10.1063/1.1664919


We show that in any unitary representation of SL(3, C) belonging to the principal series, the generators can be expressed as functions of the generators of a suitably chosen unitary representation of the non-semisimple group SU(3) × T8. Both the nondegenerate and the degenerate series are considered. Since the representations of SU(3) × T8 in an SU(3) basis are known, this provides a solution to the multiplicity problem in setting up the SL(3, C) representations in an SU(3) basis.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:25342
Deposited On:06 Dec 2010 13:33
Last Modified:08 Jun 2011 05:24

Repository Staff Only: item control page